# SDR MTNA201309250001

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,549 hours, 28,418 cycles
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE FLIGHT CREW REPORTED THE LT ENGINE TORQUE DECREASED BY 40 PERCENT.  ACFT EXPERIENCED A YAW TO THE LEFT.  ABORTED THE TAKEOFF AND RETURNED TO THE RAMP WITHOUT FURTHER INCIDENT.
